# SDR QXEA2013050800922

- Difficulty date: May 8, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 7 IS CORRODED.   FOUND TO BE OUT OF LIMITS IAW SRM (R12) 53-30-49-02-02, REPAIR 02, FIGURE 201.   REMOVED SEAT TRACK IAW SRM 51-42-05-02-01, REV 12, SRM 51-40-15-02-01 AND SRM 51-41-05-00-01, REV 12.  MATCH DRILL SEAT TRACK 7 IAW SRM 51-40-07-02-01, REV 12.  INSTALLED SEAT TRACK IAW SRM 51-42-05-02-01, 51-41-00-00-01, REV 12.
